# SDR SWIA20240710

- Difficulty date: July 10, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 20,175 hours, 11,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice Plate
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WARRANTY- WHILE DRILLING REPLACEMENT SEAT TRACK P/N 170-86082-005 MIS DRILL OF TOOLING HOLE IN FWD SPLICE PLATE CAUSING DAMAGE TO STIFFENING RIDGE AREA OF SEAT TRACK.     (C-CHECK RO 7/22/2024)    PERFORMED SPLICE REPAIR ON R/H I/B SEAT TRACK FR 74-84 REF ETD2022-170-022163 REV A. REPAIR PARTS WEIGHED LESS THAN 2.5 LBS, NO WEIGHT AND BALANCE ADJUSTMENTS REQUIRED.  SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
